The continuation principle for generalized contractions


A continuation principle for contractions on spaces endowed with vector-valued metrics is presented together with an application to Hamerstein integral equation Rⁿ with matrix-valued kernels.


Radu Precup
Babeş-Bolyai University, Department of Mathematics, Cluj-Napoca, Romania


Contraction; Generalized metric space; Continuation; Fixed point; Hammerstein integral equation.

Paper cordinates

R. Precup, The continuation principle for generalized contractions, Bull. Appl. Comput. Math. (Budapest) 96-C (2001), 367-373.


About this paper


Bull. Appl. Comput. Math. (Budapest)

Publisher Name

Not available yet.

Print ISSN

Not available yet.

Online ISSN

Not available yet.

Google Scholar Profile


[1] A. Granas, Continuation method for contractive maps, Topol. Methods Nonlinear Anal. 3 (1994), 375-379.
[2] D. O’Regan and R. Precup, Theorems of Leray-Schauder Type and Applicaitons, Gordon and Breach Science Publishers, 2001.
[3] A.I. Perov and A.V. Kidenko, On a certain general method for investigation of boundary value problems (Russian), Izv. Akad. Nauk SSSR 30 (1966), 249-264.
[4] R. Precup, Discrete continuation method for boundary value problems on bounded sets in Banach spaces, J. Comput. Appl. Math. 113 (2000), 267-281.
[5] R. Precup, Continuation method for contractive maps on spaces endowed with vector-valued metrics, to appear.
[6] I.A. Rus, Principles and Applicaitons of the Fixed Point Theory (Romanian), Ed. Dacia, Cluj, 1979.


Related Posts